# SDR AALA20020569

- Difficulty date: April 12, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND LEFT TIE FLAP SUPPORT FITTING OUTBOARD BEARING LUG HOLE OUTBOARD CHAMFER WAS OVER CHAMFER.  FABRICATE A REPAIR SPACER FROM 17-4PN STAINLESS STEEL APPLY BMS 10-11 PRIMER TO REPAIR SPACER AND INSTALL SPACER WET WITH BMS 5-95 SEALANT.  (M)
